Transient hyperglycemia during childhood acute lymphocytic leukemia chemotherapy: an old event revisited.

@article{SpinolaCastro2009TransientHD,
  title={Transient hyperglycemia during childhood acute lymphocytic leukemia chemotherapy: an old event revisited.},
  author={Angela Maria Spinola-Castro and Adriana Aparecida Siviero-Miachon and Solange Andreoni and Patr{\'i}cia D{\'e}bora Cavalcanti Tosta-Hernandez and Carla Renata Pacheco Donato Macedo and Maria L{\'u}cia de Martino Lee},
  journal={Clinical advances in hematology & oncology : H&O},
  year={2009},
  volume={7 7},
  pages={465-72}
}
Hyperglycemia has been described as a common event occurring during acute lymphocytic leukemia chemotherapy. It is associated with the synergistic effect of L-asparaginase and glucocorticoids, and related to poor outcome. Our goal was to compare clinical and laboratory findings between hyperglycemic episodes occurring during childhood acute lymphocytic leukemia induction chemotherapy. Here we describe 12 (3.8%) high-risk patients of 311 total patients, 9 (75%) of who are female. The 12 patients… CONTINUE READING

Similar Papers

Loading similar papers…